# SDR AWXA9900386

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 27,252 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY LANDING, ENG SHUTDOWN IN FLT NR 1 ENGINE FAILED AT FL 310.  DIVERTED TO ICT FOLLOWED ALL ECAM ACTIONS.  REMOVED AND REPLACED NR 1 ENG PER CARD R5M71302 & F5M71301, OPS AND LEAK CHECK GOOD.  TT 0023326.
